What meds are you on to....

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jamie79
New Member


Date Joined Dec 2015
Total Posts : 10
   Posted 6/24/2016 8:02 PM (GMT -6)   
help with the anxiety. Right now I am on 4 meds. Clonapin which the P wants to wean me off of and so for 2 days now I have not taken it at all. Been weaning for a couple of weeks now. I am also on Lamotrigine 150 mg, Fluoxetine 20mg and Ziprasidone 40 mg. My anxiety level is high were sometimes I shake. Have a hard time writing or typing. I dont see the P again till August and I cant stand the anxiety. Can someone tell me if this is the right combo for someone with type 2 bipolar? Thanks

Tim Tam
Veteran Member


Date Joined May 2016
Total Posts : 1024
   Posted 6/25/2016 11:55 AM (GMT -6)   
Jamie:

I have manic-depression, just read where bipolar 2 is mild mania, and depression.

I'm on Lithium, which reduces mania and lifts depression, and an anti-depressant called Mirtazapine.

Just a few weeks ago, because of a new situation in my life, I asked my psy. if I might change from Lithium to another medicine.

I realized when I asked her that, this can go the wrong way. I have experiences with asking a psy. a question, and they give the wrong answer.

So I was uneasy asking that question, and realized my fate hung in the balance for new meds can cause problems, and staying on the old meds can cause problems.

She said, "You've done so well on Lithium for so long, we want to leave you on that." It was a the right answer. Instead, we came up with a way to adjust the time I take part of my Lithium regimen. That was about 3 weeks ago, and I'm still alive to tell about that answer.

So, what you and your psy. decide is very impt. as you know.

I don't know which meds anyone should take. But as I mentioned on another post on a nearby thread, I think you should call your psy's secretary, tell her what shape you're in, and make a case for getting as earlier appt. as you can, rather than waiting till August.

All you'll be doing is changing your medicine, so it's not going to take more than 5 minutes.

UserANONYMOUS
Forum Moderator


Date Joined May 2011
Total Posts : 4384
   Posted 6/26/2016 9:17 PM (GMT -6)   
Hi Jamie,

Welcome to the forum!

Be sure to let your doc know about the side effects you are experiencing from weaning off and changing meds. They would be able to advise you best.

Everyone is different, so different dosages and combinations of meds may work differently for everyone. I hope you will find the right combination for you.

UA
Moderator - Bipolar

Depression, Borderline Personality Disorder.
Chronic Pain - Cervical Kyphosis, Cervical Spondylosis, Thoracic Scoliosis.

jamie79
New Member


Date Joined Dec 2015
Total Posts : 10
   Posted 6/29/2016 12:04 PM (GMT -6)   
Bipolar 2 is not mild mania. We have hypo mania. Not as serious as bipolar 1 but still very serious

Tim Tam
Veteran Member


Date Joined May 2016
Total Posts : 1024
   Posted 6/29/2016 12:40 PM (GMT -6)   
Jamie:

Thanks for setting me straight. I think I've heard that hypo mania was, we'll call it, good mania.

It was just below full blown mania, where you're up to 2 a.m., and going in circles, but you're going faster than regular but you can function.

With bi-polar 1 (not bi-polar 2 that you say you have), as you call it, you go from depression to hypo mania and you can get some things done and you think you think you're "cured," because you aren't depressed anymore, and then in a few hours or a few days or perhaps weeks, you can go on into mania, where you're sick again, but you don't know it, and going in fast circles.

In my case, it took the Lithium to keep me more in the middle, and functioning, ideally. It really did help me. And the Lithium also stopped my panic attacks.

What is bi-polar 1 like? Are you able to get things done? Do you get depressed? Do you get manic?

Are you still having your panic attacks?

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 19782
   Posted 6/29/2016 10:36 PM (GMT -6)   
maybe some research will aide you.
THE HAPPY TURTLE.

A QUOTE FROM THE HAPPY TURTLE THAT REFLECTS ME.

"COMPLEXITY IS MY WAY OF EXPRESSING MY NEEDS IN A MANNER THAT IS NEITHER DESTRUCTIVE, NOR NEGATIVE"
'

Tim Tam
Veteran Member


Date Joined May 2016
Total Posts : 1024
   Posted 8/5/2016 7:32 PM (GMT -6)   
Jamie:

You said June 24:

"My anxiety level is high were sometimes I shake. Have a hard time writing or typing. I dont see the P again till August and I cant stand the anxiety."

Is your August appointment coming up?

I don't know how you made it from June to August.

How have you been holding up?

Is your appointment soon?

You have some people sitting on the edge of their seats.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 3:22 PM (GMT -6)
There are a total of 2,885,704 posts in 316,631 threads.
View Active Threads


Who's Online
This forum has 157739 registered members. Please welcome our newest member, fjzraa.
412 Guest(s), 13 Registered Member(s) are currently online.  Details
John_TX, imagardener2, 07kr5, Artist Mark, Doggiedo, Casa11, Jerry L., Tsak11, Pirouette, Slowdive182, Uniform Charlie, FLBeachgal, GaryDouglas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer